# SDR DJFA20180901001

- Difficulty date: September 1, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N367FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500378
- Aircraft time: 1,897 hours, 1,342 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING MVF - VIBRATION COMING FROM LEFT ENGINE.  HEARD LOW RUMBLE DURING TAKEOFF ROLL.  AFTER ROTATION, WE COULD HEAR AND FEEL VIBRATION.  WITH CONSTANT AIRSPEED DURING CLIMBOUT / CRUISE FLIGHT, WE MANIPULATED EACH POWER LEVER INDIVIDUALLY -  LEFT ENGINE THROTTLE POWER UP / DOWN GREATLY CHANGED VIBRATION.  RIGHT THROTTLE - NO CHANGE. REMOVED AND REPLACED NR 1 ENGINE STARTER/GEN AND OPS CHECKED GOOD. IAW AMM 24-31-01.  NO DEFECTS NOTED AT THIS TIME.P/N 00SG180Q S/N S00297XL.
